# SDR AALA201710039029

- Difficulty date: October 2, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 78,809 hours, 11,565 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE276000
- Part serial: 345
- Condition: Low Pressure
- Location: Door Assist
- Part time: 78,809 hours, 11,565 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR ASSIST BOTTLE IN YELLOW BAND.  SERVICED THE DOOR ASSIST BOTTLE.
